# SDR CALA2025070106126

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,444 hours, 21,448 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9KBU
- Condition: Faulted
- Location: Wx Radar
- Part time: 62,080 hours, 17,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL. CB RESET  NO HELP. RADAR ON PANTS  SMALL SLIVER A T 0100 CL OCK POS. VIDEO AVAILAB PERFORMED OPERATIONAL TEST OF WX RADAR REF MM 34-43-00-710-800-001. WX RADAR WOULD NOT TEST. INSPECTED WX RADAR TRANSCEIVER. FOUND COOLING FAN OUT OF THE MOUNTING BRACKETS AND NOT TURNING. ALSO FOUND BLADES GROUND DOWN. SUSPECT WHETHER RADAR TRANSCEIVER OVERHEATED. REMOVED, REPLACED, AND TESTED WX RADAR TRANSCEIVER AS PER AMM 34-43-41. ALSO, REPLACED BLOWER AND OPS CHK GOOD. OPS CHK OF THE RADAR TRANSCEIVER NORMAL AS PER AMM 34-43-00.
